# SDR AWXA960532

- Difficulty date: September 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2287 - DURING ROUTINE MAINTENANCE CHECK, FOUND SELF ILLUMINATING EXIT SIGN MISSING FROM AFT SIDE OF CLASS DIVIDER.  INSTALLED SELF ILLUMINATING LIGHT.  (M)
